# SDR CNMA202403210003

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33682
- Aircraft time: 54,584 hours, 9,496 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 21191602
- Part serial: 211916000023
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 18,895 hours, 3,614 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING - EICAS MESSAGE @ 10650'. CABIN WOULD NOT PRESSURIZE.
